# SDR COMA910113

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3150 · Central Warning
- Part: Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TRIM INOPERABLE WARNING DURING TAKEOFF.  COULD NOT DUPLICATE.  RESET SYSTEM AND AIRCRAFT RETURNED TO SERVICE.
